RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Antonova, Anastasija P

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:44
Abstract pages:231
Full texts:44
References:37
E-mail:

http://www.mathnet.ru/eng/person95831
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. P. Antonova, A. V. Faminskii, “On regularity of solutions for initial-boundary value problems for the Zakharov–Kuznetsov equation”, CMFD, 58 (2015),  5–21  mathnet; Journal of Mathematical Sciences, 233:4 (2018), 427–445
2. A. P. Antonova, A. V. Faminskii, “On the Regularity of Solutions of the Cauchy Problem for the Zakharov–Kuznetsov Equation in Hölder Norms”, Mat. Zametki, 97:1 (2015),  13–22  mathnet  mathscinet  zmath  elib; Math. Notes, 97:1 (2015), 12–20  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019